共 19 条
[1]
Černe M.(2002)Embedding some bordered Riemann surfaces in the affine plane Math. Res. Lett. 9 683-696
[2]
Forstnerič F.(1992)Embeddings of Stein manifolds Ann. Math. 136 123-135
[3]
Eliashberg Y.(1999)Interpolation by holomorphic automorphisms and embeddings in J. Geom. Anal. 9 93-118
[4]
Gromov M.(2002)Oka’s principle for holomorphic submersions with sprays Math. Ann. 322 633-666
[5]
Forstnerič F.(2006)Proper holomorphic embeddings of finitely and some infinitely connected subsets of Math. Z. 252 1-9
[6]
Forstnerič F.(2006) into Int. J. Math. 17 963-974
[7]
Prezelj J.(1970)Embedding Riemann surfaces properly into Commun. Math. Helv. 45 170-184
[8]
Fornæss Wold E.(2002)Plongements des variétés de Stein Math. Res. Lett. 9 567-577
[9]
Fornæss Wold E.(1998)Interpolation by proper holomorphic embeddings of the disc into J. Math. Soc. Japan 50 685-695
[10]
Forster O.(1989)Ahlfors functions on non-planar Riemann surfaces whose double are hyperelliptic J. Am. Math. Soc. 2 851-897